Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pain in the abdomen, spotting after stopping femilon. Are these withdrawal symptoms?

Hi, I have been using femilon past a year and now I have stopped it as my spouse is staying abroad .I am experiencing pain in the abdomen also some layer inside is oozing out i.e reddishwhite layer and stains of blood every day.these are normal symptoms or should I take some medication for its side effects Regards, sudha
Asked On : Fri, 10 Aug 2012
Answers:  2 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi, Sudhakapata,
Thanks for query.
As you got reddish white discharge it requires evaluation of your case.
You may require ultra sound of genital tract to rule out any lesion.
Consult your Gynaec and get examined.
Answered: Fri, 10 Aug 2012
I find this answer helpful
  User's Response
hiiiii, sudha
i have gone through your problem these are not side effects of stopping Femilon tab ( side effects of tab are nausea vomitting, headace,Dizziness, Breakthrough bleeding) stomach pain is due to Infection occurring through layer oozing out i.e reddishwhite layer so in my point of view you should consult Gynecologist regarding your problem
Answered: Fri, 10 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor